# SDR C2XA07TY054

- Difficulty date: September 21, 2007
- Submitted: September 25, 2007
- Operation: Air carrier
- Aircraft: N14930
- Make and model: Emb EMB-145EP
- Aircraft serial: 145011
- Aircraft time: 21,044 hours, 19,700 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN SERVICE DOOR AND AT SEAT 12 BC AT TOP INOP.  REMOVED AND REPLACED BULBS IAW EMB 145 AMM 33-50-00, OPS CHECK GOOD.  AIRCRAFT RELEASED AND RETURNED TO SERVICE.
